# SDR AALA990684

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 833
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER CENTER TANK OUTER SKIN STATION 833 RBL 20-24.  REMOVED CORROSION AND REPAIRED AREA PER ESO 11697, DATED 5-7-99 PAGES 1/2.  (M)
